The Truth About Gabapentin (Neurontin) Withdrawal
Read-Along but we are Under Construction Today
What the doctors will not tell you: Gabapentin can have horrendous withdrawal symptoms that last up to two years, and many of the symptoms can be permanent. People report horrific symptoms while pharma works on hiding the truth about this from the public so they can sell more drugs to make more money while ruining more lives. One person called it “The Devil’s Drug.” While we were compiling the list of symptoms, we could see why. The regular side effects list is extensive, but we are focusing on the withdrawal called Discontinuation Syndrome.
Withdrawal symptoms can be severe and include both emotional and physical symptoms. Thoughts of suicide and suicidal ideations are side effects of gabapentin withdrawal. We have spoken to several people who have attempted suicide and thankfully survived. Here is the information we have obtained in our investigation so far, and we have just begun.
Keep in mind Pharma says the withdrawal will last up to two weeks. The people we spoke to people who have been suffering for years personally. Pharma withdrawal list is minimal. The real-life list or withdrawal symptoms below are vast.
Pharma barely has any information at all anywhere on the adverse effects of the Discontinuation Syndrome Associated with Gabapentin. You will find some information, and they seem to discuss abuse and addiction first and foremost when this is not the case. The people we spoke to are taking it as prescribes for seizures, fibromyalgia, and other medical conditions. The clinical trials contain two studies — one for seven weeks and one for eight giving only 336 people Gabapentin.
Post Marketing Surveillance: Adverse reactions following the abrupt discontinuation of gabapentin have also been reported. The most frequently reported reactions were anxiety, insomnia, nausea, pain, and sweating. It doesn’t sound so horrific, right? Read on.
A place to go for support, information, and the truth. This group will answer questions based on their experiences. This Discontinuation Syndrom that follows stopping Gabapentin taking it as prescribed has very little information, science or studies. Pharma does not want you to become aware of it; it will interfere with profits.